# SDR NSVA20070165

- Difficulty date: June 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 35,385 hours, 38,681 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO "CONFIG" MASTER WARNING.  PERFORMED OPERATIONAL CHECK OF TAKEOFF CONFIGURATION WARNING IAW SAAB 340 AMM 31-50-00-05 STEP 3, NO DEFECTS NOTED.
